Log in
Ask Eve
819 members230 posts

Thickened uterine lining

I originally posted a few months ago as I was having tests as it was found I had a thickened uterine lining. Well, I had the hysteroscopy and biopsies and thankfully everything was clear. However, I was told I have a large uterus and a possible fibroid within the wall which the Consultant couldn’t access to remove. I was prescribed Cezarette (on top of the Mirena coil) to control bleeding. This was for 3 months and all seemed ok but, as soon as, I stopped taking Cezarette, I have had a really painful, full blown period which has continued for over 2 weeks (although initial pains have eased a lot). My GP has represcribed Cezarette for another 3 months but, so far, I am still bleeding. I have made another appointment to see my doctor next week. I’m just wondering if anyone else has experienced anything similar?

I will be 52 in a couple of weeks and feel very confused. Please help......

1 Reply
oldestnewest

Hi there,

So sorry that you're having miserable time with this. It sounds as though you are experiencing a withdrawal bleed when discontinuing the cerazette, but your GP will be able to explore this further when they see you.

Best Wishes

The Ask Eve Team

Reply

You may also like...